# SDR AALA201709269016

- Difficulty date: September 23, 2017
- Submitted: September 26, 2017
- Operation: Air carrier
- Aircraft: N139AN
- Make and model: Airbus A321-231
- Aircraft serial: 6687
- Aircraft time: 7,417 hours, 2,790 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: L1 Door Area
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR AFT LOWER EMERGENCY LIGHT, LOWER ASSEMBLY DETACHED FROM SIDEWALL.  REPLACED THE LIGHT IAW AMM 35-51-13.
